# SDR HNAA2025031000148

- Difficulty date: February 24, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2428 UNDER BAGGAGE DOOR POST SUPPORT IS CRACKED AT FR68.  REPAIRED IAW ETD2025-145-902791
